Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How long does withdrawal from Effexor last? LynnM.

Posted by roomy on June 16, 2004, at 7:19:56

In reply to Re: How long does withdrawal from Effexor last?, posted by LynnM. on June 15, 2004, at 20:21:49

> Hi, y'all-I am new to this BB. My mother and I found it, looking for info. on withdrawal symptoms of Effexor. We now know that we're NOT crazy, but you have all put us at ease with your information. We have felt most of the symptoms you describe. For me, it's mostly the headaches and the "brain flashes". That is such a great name for them! I was feeling toooooo euphoric on this med. It made me feel so good, in fact, I wasn't caring whether I was late for school (I am a teacher and have always been conscientious about my job), or church, or anything. I was just too "happy" to care. I also gained weight from this, and although I'm walking 2 mi. everyday, nothing has helped. I noticed I started gaining the weight after starting the med. I also got very sleepy during the day, and got very sweaty at night.
>
> Anyways, I thank God for this BB and website. I knew I wasn't going crazy, thinking most of these effects were from the med. I'm gradually decreasing (I'm taking 75 mg. every other day for now). My mother is not so lucky, she decided to quit cold turkey and is sorry she did. She is now experiencing night sweats,nausea, lethargy, headaches, dizziness.....

I thought I would put in my two cents. I have posted on this bbs in the past when I was first getting off Effexor.
first of all, in reply to those wanting to know WHY people go off it when it works great: It worked great for me too! Gradually, over 7 years on the drug, I needed more and more to achieve the same quality of life. As the dose increased, so did the side effects. After being so exhausted and gaining so much weight from the increased doseage, I decided to go off the effexor completely. I tapered, I suffered, it was hell. But now I have been entirely off Effexor for 5months, after tapering for about 5 months. I am back to normal (whatever that is). I have lost 20 pounds since february and have my energy back. I still have days where I am frazzled and frustrated but then I live a life that sometimes includes those emotions. I am a busy mom with a 15yr old and a 3yr old, I manage a mobile home park, have an outside second job and I try to be a loving wife. I have been married for 18 years. All of that alone will make you a bit frazzled. Frazzled is ok with me. I like to be drug free. Life isnt perfect but then the 7 years on Effexor didnt make it that perfect either.
good luck and hang in there.
-roomy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:roomy thread:1016
URL: http://www.dr-bob.org/babble/20040614/msgs/357147.html